Couldn't find what you looking for?

TRY OUR SEARCH!

Okay, so I should have started my period last Sunday, but for the past week, there has been a tiny bit of blood here and there. Also, some brown discharge. I don't know what is going on, and my period is usually heavy. I'm on the pill, and I'm done my sugar pills now, so when should I go back to the hormonal pills? I'm also so stressed these days, and I've been sick with the fever/cold for a few weeks. What could it be? :S

Loading...

Birth control pills alone could cause your period to become very light, to the point of spotting or to skip your periods altogether, no matter you still do take inactive pills. That is because hormones from the birth control pills stop your ovulation so there is no real need for your body to have periods and they also have direct effect on the tissue of your uterus that breaks apart and causes bleeding each month. But also, stress and cold could have caused this change. If you're done with sugar pills just continue with the hormonal ones - think of this as of a month with a very very light period and see what happens next time.
Reply

Loading...